# SDR SWIA202506301112

- Difficulty date: November 12, 2024
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,039 hours, 37,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS ONE SMALL PROTRUDING DENT LOCATED IN THE BAY BETWEEN FS 589.00 AND FS 605.00 AND BETWEEN STRINGERS 25L AND 26L.  (FILED CLOSED)PERFORMED A PERMANENT REPAIR TO THE AREA OF THE SKIN AND PLATING - REPAIR NO. 1 - EXTERNAL NON-FLUSH PERMANENT REPAIRS - PRESSURIZED AREA BETWEEN FS 589.00 AND FS 605.00 AND BETWEEN STRINGERS 25L AND 26L. WORK DONE IN REFERENCE WITH THE CRJ-200 SRM 53-00-31 REPAIR #1. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. REF CHILDS FOR NDT AND PRESSURIZATION LEAK CHECKS.
